# SDR AALA202412103801

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN LIGHTS EMERGENCY (ASSY) IN DOOR FRAME AT DOORS 841. MAINTENANCE REPLACED LIGHTS EMERGENCY IN DOOR FRAME AT DOORS 841 IAW AMM 33-51-13-000-001-A STEP 1. THRU 4.A.(1). AND AMM 33-51-13-400-001-A STEP 1. THRU 5.
